# SDR ABXA20150325033

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 76,862 hours, 18,256 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 183T11416
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZONTAL STABILIZER OTBD TE WEDGE REAR SPAR HAS MULTIPLE DOUBLE DRILLED HOLES & CORROSION.  REMOVED DAMAGED SECTION OF RT OTBD TE WEDGE.  FABRICATED NEW SECTION & REPAIRED DOUBLED IAW SRM 51-70-11.  SDR INFO, CORRODED, LEVEL 2, PN 183T1141-6, PART NAME CHANNEL, SN NSN, FS & BS LOCATION FROM HSBL 357 TO HSBL 366.  ACFT WAS GNDED.
